# SDR FDEA201210183671

- Difficulty date: October 18, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA8304501
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOORBEAM BS 410, X = 27 TO X = 30 FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 50.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100  REVISION 115.
